# SDR FDEA202001030015

- Difficulty date: January 3, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: NPB6772
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK, STA1231 LBL105, CORROSION ON CENTER WING UPPER PANEL BY   OVERWING FUEL TANK (MARKED) REMOVED FASTENERS, REMOVED THE CORROSION, NDT CHECKED FOR MATERIAL LOSS,   FOUND TO BE WITHIN ALLOWABLE LIMITS IN REF TO SRM 57-10-01 FIG 101 PAGES 1-2, AREA   WAS TREATED, PRIMED, FASTENERS WERE RE-INSTALLED, AREA WAS PAINTED & VAPOR   BARRIER WAS RE-APPLIED.
